# SDR HEEA0015872

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N967MB
- Make and model: Bolkms BO105S
- Aircraft serial: S737
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 066105552
- Condition: Weak
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUDIO EXTREMELY WEAK ON AUDIO PANEL.
